Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Paxil "Hellish" withdrawl

Posted by Mark T. on November 15, 1999, at 13:30:45

In reply to Paxil "Hellish" withdrawl, posted by Keith Elliott on November 12, 1999, at 15:46:11

I have experienced this too..I recently went off due to my script lapsing for several days..I know how you feel..The symptoms lasted for several days. And it usually takes at least three to fours days to go away once I get back on the med. I didn't realize how powerful this drug is on the body..My doc says that it should be a gradual weaning over a period of three weeks when going off Paxil..




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mark T. thread:15091